# SDR DALA2016021000972

- Difficulty date: February 1, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CUSP WEB BETWEEN BS 1400 AND 1420 HAS CORROSION.  REMOVED CORROSION FROM RT CUSP WEB MATERIAL LOSS FOUND OUT OF LIMITS IAW SRM 53-60-13 ADI, REMOVED DAMAGED CUSP WEB, FABRICATED AND INSTALLED NEW CUSP WEB FROM 7075-0. .040" IAW 932AA-00302 APPROXIMATELY DIM 19" X 7",  HEAT TREATED AND INSTALLED NEW CUSP WEB IAW SRM 51-40-02, DWG NR 146N5590, REV E AND BAC 5602.
